# SDR A6WA200940442

- Difficulty date: July 14, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 13,571 hours, 12,611 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT LINTEL FITTING LOCATION.  REPAIRED IAW REO 601R-53-61-1230.  (K)
